My WebMD Sign In, Sign Up

Yeast Infection

Also called: Candidiasis

Following Topic Unfollow Topic | 4 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Try reading through tis link it could point you in the right direction to, such as having more tests done of the right sort. OKhttps://www.drugs...
Posted:
13 of 26 found this helpful
Q.
A.
Hi OK first have you ever had your vaginal PH tested, and yes you can ask your doctor for a blood test for your hormones just to see if there out of...
Posted:
8 of 16 found this helpful
Q.
A.
There is a pill that you can ask your doctor for that is strictly for this. You only have to take one, certain cases you may have to take it for 2...
Posted:
12 of 23 found this helpful
Q.
A.
Hi No just take the ones you have for BV then start again with the TYI onesBut one of the best things you can do for anti YI is shave off your pubic...
Posted:
7 of 14 found this helpful
Q.
A.
Hi Best you clear up the YI then see what's happening then, for natural treatment see below.http://www.myhomeremedies.com/static/yeast-infections...
Posted:
7 of 13 found this helpful
Q.
A.
Hi A YI is caused by fungus, and warm damp areas like under your breasts is the right place for it, you need to keep this area dry as you can after...
Posted:
11 of 21 found this helpful
Q.
A.
Hi Yes it could well do as it upsets your natural PH inside your vagina this can either give you a YI or BV Bacterial Vaginosis, so if that is what...
Posted:
7 of 11 found this helpful
Q.
A.
Hi As one is a statin, and the other is an antibiotic anytime you like. But if I was you I would drop the statins YI’s come from this drug, and if...
Posted:
4 of 8 found this helpful
Q.
A.
Hi A YI comes form a fungus and gets in from down below, so no just eat as you normally would, bread and pasta are OK.Things that would help, is to...
Posted:
8 of 16 found this helpful
Q.
A.
Hi It may be a good idea to visit your ER, as not drinking is not very good for you.So ER ASAPGood Luck
Posted:
12 of 24 found this helpful
Q.
A.
Hi The big part of your problem is incontience, has your doctor not told you to start doing these, shame on him/her, as you see below it’s a good way...
Posted:
7 of 14 found this helpful
Q.
A.
Hi It could be these drinks that have up set your natural PH inside your vagina through your urine.Try coming off tem for a week and see if it all...
Posted:
9 of 18 found this helpful
Q.
A.
Hi I think it could have you have Trichomoiasis.Trichomoniasis in women can cause any of the following symptoms abnormal vaginal discharge that may...
Posted:
9 of 18 found this helpful
Q.
A.
Hi There is a link below from WebMD, the only thing I could was your BC pills, it could be from these even after 5 years they could have brought on...
Posted:
10 of 20 found this helpful
Q.
A.
Hi Your find a link below it covers many things that could be your problem, but one thing you say is it started after you shaved, so it could be from...
Posted:
7 of 14 found this helpful